# SDR IXXA0100034

- Difficulty date: March 28, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Sta 8
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON LONGERON 36 END FITTING BETWEEN FUSELAGE STATION 8 AND 10. REPAIR ACCOMPLISHED REMOVAL OF END FITTING, FABRICATION AND INSTALLATION NEW END FITTING IN ACCORDANCE WITH DOUGLAS DRAWING 9755865 AND ENGINEERING ORDER 53-DC8-1792.
